# SDR AALA202402053423

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 20,590 hours, 8,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASH LIGHT MOUNTED UNDER AFT FLIGHT ATTENDANT SEAT CONTINUOUSLY ON WHILE IN MOUNT. EMERGENCY FLASHLIGHT PUSH TO TEST FAILED. REPLACED BATTERY PACK, CORRECTLY INSTALLED FLASHLIGHT TO MOUNT BRACKET AND OPS TEST GOOD. PER  AMM 25-64-00.
